By Topic

Family of reduced-order models for linear multivariable systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Eydgahi, A.M. ; State University of New York at New Paltz, Department of Electrical Engineering, New Paltz, USA ; Singh, H.

A new reduction procedure based on the construction of a modified Hankel matrix from Markov parameters is proposed. The reduced model is in terms of an arbitrary parameter a. Thus, different reduced models of the same order can be obtained by substituting different values of a.

Published in:

Electronics Letters  (Volume:23 ,  Issue: 22 )